I had laparoscopic surgery 8 weeks ago and they used dissolving stitches. Everything looked healed incision wise but I now have a red small bumpy rash around each incision site and it is VERY itchy. Tried otc cortizone cream and benadryl but nothing helps. Someone said maybe it's an immune response to the dissolving stitches? Anyone hear of this before?
I also underwent surgery with dissolving stitches being used. Every thing went well for the first eight weeks then I started breaking out in hives. The incision site is fine but the hives are every where. Was so bad I went to emergency ward. They told me to take reactine it was better than benedryl. It helped quite a lot. Also gave me an oral steroid. Every thing cleared up for aprox.one week but now they are back. I am sure it is from the stitches dissolving.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.